Alert archive / Louisiana / Flash Flood Warnings in 2018

Flash Flood Warning 6, NWS New Orleans, LA

June 5, 20185 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at Jun 5, 2018, 2:41 PM CDT for 5 parishes in Louisiana. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2018, 2:41 PM CDT (19:41 UTC)
Expired
Jun 5, 2018, 3:56 PM CDT
In force
75 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2574 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WGUS54 KLIX 051941
FFWLIX
LAC051-071-075-087-089-052145-
/O.NEW.KLIX.FF.W.0006.180605T1941Z-180605T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
241 PM CDT TUE JUN 5 2018

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  West central St. Bernard Parish in southeastern Louisiana...
  Northeastern St. Charles Parish in southeastern Louisiana...
  Southwestern Orleans Parish in southeastern Louisiana...
  Northwestern Jefferson Parish in southeastern Louisiana...
  Northwestern Plaquemines Parish in southeastern Louisiana...

* Until 445 PM CDT.

* At 240 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar estimates rainfall rates 
  of up to 3 inches per hour. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  New Orleans, Chalmette, Avondale, Metairie, Marrero, Harvey, East
  New Orleans, Timberlane, Belle Chasse, Jefferson, Gretna, Harahan,
  Westwego, River Ridge, Ama, Estelle, St. Rose, Woodmere, Elmwood
  and Terrytown.

Additional rainfall amounts of over 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2988 9021 2989 9034 3005 9028 3002 9018
      3002 9011 3004 9006 3003 9003 3007 8995
      3007 8990 2986 8996 2982 9012

$$
2 follow-up statements
949 
WGUS74 KLIX 052008
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
308 PM CDT TUE JUN 5 2018

LAC089-052018-
/O.CAN.KLIX.FF.W.0006.000000T0000Z-180605T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Charles LA-
308 PM CDT TUE JUN 5 2018

...THE FLASH FLOOD WARNING FOR NORTHEASTERN ST. CHARLES PARISH IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 2988 9021 2989 9025 2997 9028 3005 9028
      3002 9018 3002 9011 3004 9006 3003 9003
      3007 8995 3007 8990 2986 8996 2982 9012

$$

LAC051-071-075-087-052145-
/O.CON.KLIX.FF.W.0006.000000T0000Z-180605T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Bernard LA-Orleans LA-Jefferson LA-Plaquemines LA-
308 PM CDT TUE JUN 5 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
WEST CENTRAL ST. BERNARD...SOUTHWESTERN ORLEANS...NORTHWESTERN
JEFFERSON AND NORTHWESTERN PLAQUEMINES PARISHES...

At 308 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. 1 to 2 inches of rain has already 
fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
New Orleans, Metairie, Chalmette, Marrero, Harvey, Avondale, East New
Orleans, Timberlane, Belle Chasse, Jefferson, Gretna, Harahan,
Westwego, Woodmere, Elmwood, Terrytown, Bridge City, River Ridge,
Estelle and Waggaman.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2988 9021 2989 9025 2997 9028 3005 9028
      3002 9018 3002 9011 3004 9006 3003 9003
      3007 8995 3007 8990 2986 8996 2982 9012

$$
156 
WGUS74 KLIX 052056
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
356 PM CDT TUE JUN 5 2018

LAC051-071-075-087-052106-
/O.CAN.KLIX.FF.W.0006.000000T0000Z-180605T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Bernard LA-Orleans LA-Jefferson LA-Plaquemines LA-
356 PM CDT TUE JUN 5 2018

...THE FLASH FLOOD WARNING FOR WEST CENTRAL ST. BERNARD...
SOUTHWESTERN ORLEANS...NORTHWESTERN JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 2988 9021 2989 9025 2997 9028 3005 9028
      3002 9018 3002 9011 3004 9006 3003 9003
      3007 8995 3007 8990 2986 8996 2982 9012

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 8:24 AM CDT, 6 hours 17 minutes earlier.

Area forecast discussion, Jun 5, 8:24 AM CDT, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
824 AM CDT Tue Jun 5 2018

.SOUNDING DISCUSSION...

This morning's radiosonde flight was routine with no problems
encountered. Most notable changes this morning from previous days
is the increase in moisture aloft, as well as a more progressive
westerly flow aloft downstream of the approaching shortwave to
our northwest. Precipitable water of 2.02" puts this sounding just
below the daily maximum of 2.04" recorded for this date according
to sounding climatology. This supports the potential for flash
flooding in more widespread storm development later today.
Otherwise, FZL of 13.9kft AGL and -20C of 25.8kft AGL is a
noticeable drop from the previous days soundings. Additionally,
MUCAPE of 4198 J/kg and LI of -9 continues to illustrate a very
unstable atmospheric environment, supporting energy for storm
development later this afternoon and evening with dangerous
lightning and gusty winds possible along side the potential for
flash flooding. KLG

&&

.PREV DISCUSSION... /issued 331 AM CDT Tue Jun 5 2018/

SHORT TERM...

A shortwave trough currently sliding through the Lower Mississippi
Valley will be the main driver of the forecast area's weather
through tomorrow. Increased omega and slightly steeper lapse rates
aloft will promote convective development throughout the day
today. Additionally, a stationary boundary stretched across the
northern third of the CWA will serve as a focusing mechanism for
convection today. Have placed the highest POP of 50 to 60 percent along
and south of the boundary...stretching from Baton Rouge over to
Gulfport. Slightly lower POP of around 40 percent is in place
north of the boundary in Southwest Mississippi. Given the east-
west orientation of the boundary and concurrent storm motion, the
threat of locally heavy rainfall will be the primary concern
today as storms could potentially train over the same location.
Temperatures should be somewhat tempered today due to the expected
convection and cloud cover, and have highs only rising into the
middle 80s.

The convective threat should transition to the coastal waters and
immediate Louisiana coast for tonight and tomorrow as the surface
boundary sinks south toward the coastal waters. Have chance POP
for areas south of I-10 in Louisiana and likely POP for the
offshore waters tonight and tomorrow. With a drier airmass in
place over most of the region, temperatures should climb back into
the lower 90s north of the 1-10 corridor. Along the Louisiana
coast, temperatures should be slightly cooler in the upper 80s.

The shortwave trough axis will shift away from the area by
Thursday allowing a broad area of upper level ridging to build in
from the west. Increasing subsidence throughout the atmospheric
column will lead to lower POP of 20 percent or less, less cloud
cover, and warmer temperatures. Highs should easily climb into the
lower to middle 90s, and heat indices should approach 100 degrees
by Thursday afternoon.

LONG TERM...

A continuation of hot and dry weather is expected on Friday and
Saturday as the broad upper level ridge continues to dominate the
Lower Mississippi Valley. Temperatures will rise into the middle
90s each day, and heat index values should climb into the lower
100s. There will be a low chance of some convection developing
each afternoon mainly along any pre-existing mesoscale boundaries
like old outflows or the seabreeze.

By Sunday and Monday, the ridge should begin to weaken a bit over
the area and a broad trough develops over the eastern seaboard,
and a return to more typical June weather is expected to take
hold. Highs should generally climb to around 90 degrees each day,
and a 30 to 50 percent chance of convection will be in place. Once
again, convective activity will tend to develop along any pre-
existing mesoscale boundaries where low level moisture pooling
and forcing will be enhanced. The convection will be highly
diurnal with a minimum in the morning hours, and a maximum of
coverage in the late afternoon hours when peak heating occurs.

AVIATION...

Mainly VFR conditions are forecast for the general prevailing
conditions through this taf cycle. However, areas of scattered TSRA
could produce brief very low VSBY in torrential downpours, lower
CIGS and gusty winds through for those terminals affected today.
Timing for prevailing conditions will be based on potential for
convection as a shortwave moves into the region.

MARINE...

Cold front has stalled along the Mississippi coast. This
combined with surface ridge centered in the south central Gulf is
producing mostly west winds across the coastal waters. Some portions
closer to the boundary are more light and variable while others are
southerly. The general pattern of southwest flow west of the MS
River and northerly east of the MS River will remain in place
through tonight as a shortwave brings a weak boundary into the
coastal waters before it stalls. A generally weak flow pattern is
expected the remainder of the week with little surface pressure
gradients in place.

DECISION SUPPORT...

DSS code: BLUE
Deployed: none.
Activation: none.
Activities: none.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for Slight risk severe or
         excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
         HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
 	     direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  85  66  91  68 /  80  10  10  10
BTR  85  70  91  71 /  60  20  20  10
ASD  84  70  90  72 /  60  20  20  10
MSY  84  74  90  75 /  70  30  30  20
GPT  83  72  89  74 /  60  20  10  10
PQL  85  70  90  70 /  70  30  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, Jun 5, 10:36 AM CDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1036 AM CDT Tue Jun 5 2018

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-060345-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1036 AM CDT Tue Jun 5 2018

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today. A few
storms could become strong to severe, producing strong wind
gusts, frequent lightning and periods of torrential rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered thunderstorms are expected Wednesday and
Thursday and again over the weekend. Severe weather is not
expected at this time, but due to slow storm motions, localized
flooding will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jun 5, 12:53 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1253 PM CDT TUE JUN 5 2018

LAZ046-048-049-057-051845-
Iberville LA-Ascension LA-St. James LA-East Baton Rouge LA-
1253 PM CDT TUE JUN 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR ASCENSION...NORTHWESTERN ST.
JAMES...SOUTHEASTERN IBERVILLE AND SOUTH CENTRAL EAST BATON ROUGE
PARISHES UNTIL 145 PM CDT...

At 1253 PM CDT, Doppler radar was tracking a strong thunderstorm near
White Castle, or 9 miles south of Plaquemine, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gonzales, Donaldsonville, St. Gabriel, White Castle, Sorrento,
Prairieville, Geismer and Carville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3037 9094 3012 9083 3007 9106 3008 9108
      3006 9109 3003 9122 3004 9123 3004 9124
      3020 9131
TIME...MOT...LOC 1753Z 249DEG 23KT 3015 9120

KLG
Special weather statement, Jun 5, 1:28 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
128 PM CDT TUE JUN 5 2018

LAZ048-050-051915-
Livingston LA-East Baton Rouge LA-
128 PM CDT TUE JUN 5 2018

...SPECIAL WEATHER STATEMENT...

At 128 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brownfields, or near Baker, moving east at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Walker, Livingston,
Merrydale, Watson, Brownfields, Greenwell Spring, Shenandoah and
Baton Rouge Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3047 9120 3064 9116 3062 9071 3035 9077
TIME...MOT...LOC 1828Z 280DEG 17KT 3055 9110

KLG
Special weather statement, Jun 5, 1:48 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service New Orleans LA
148 PM CDT TUE JUN 5 2018

LAZ060>062-051930-
Orleans LA-St. Charles LA-Upper Jefferson LA-
148 PM CDT TUE JUN 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ST. CHARLES...
SOUTHWESTERN ORLEANS AND NORTHWESTERN JEFFERSON PARISHES UNTIL 230 PM
CDT...

At 148 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. Rose, or 8 miles northwest of Metairie, moving southeast at 15
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
New Orleans, Metairie, Marrero, Harvey, Avondale, Jefferson, Gretna,
Harahan, Westwego, Norco, Elmwood, Bridge City, River Ridge, Ama,
Estelle, Waggaman, St. Rose, Woodmere, New Sarpy and Destrehan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3000 9042 3006 9039 3005 9026 3002 9018
      3002 9011 3004 9006 3003 9003 3006 9003
      3004 9002 3006 8998 3005 8996 2981 9010
TIME...MOT...LOC 1848Z 296DEG 13KT 3005 9031

KLG
Local storm report, Jun 5, 1:49 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
149 PM CDT TUE JUN 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     5 NE BATON ROUGE        30.50N 91.07W
06/05/2018                   EAST BATON ROUGE   LA   FIRE DEPT/RESCUE

            A COUPLE TREES AND POWER LINES DOWNED ON THE NORTH AND
            NORTHEAST SIDES OF BATON ROUGE NEAR BAKER AND MERRYDALE.
            TIME ESTIMATED FROM RADAR.

&&

DMANNING
Special weather statement, Jun 5, 1:56 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
156 PM CDT TUE JUN 5 2018

LAZ057-058-060-051945-
St. Charles LA-St. John The Baptist LA-St. James LA-
156 PM CDT TUE JUN 5 2018

...SPECIAL WEATHER STATEMENT...

At 156 PM CDT, Doppler radar was tracking a strong thunderstorm over
Edgard, or near Reserve, moving east at 15 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Reserve, Hahnville, Laplace, Killona, Norco, Montz, Edgard,
Garyville, Boutte, Wallace, Destrehan, Taft, New Sarpy, Luling and
North Vacherie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2996 9069 3014 9065 3014 9043 3009 9041
      3006 9037 3005 9033 2987 9036
TIME...MOT...LOC 1856Z 278DEG 14KT 3004 9059

KLG
Special weather statement, Jun 5, 2:29 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service New Orleans LA
229 PM CDT TUE JUN 5 2018

LAZ039-040-071-072-052015-
Washington LA-Northern Tangipahoa LA-Southern Tangipahoa LA-
St. Tammany LA-
229 PM CDT TUE JUN 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. TAMMANY...
NORTHEASTERN TANGIPAHOA AND WASHINGTON PARISHES UNTIL 315 PM CDT...

At 229 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wilmer, or 9 miles northeast of Amite, moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bogalusa, Franklinton, Varnado, Sun, Enon and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3063 8984 3069 9045 3090 9045 3094 8984
TIME...MOT...LOC 1929Z 269DEG 29KT 3081 9037

KLG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:21 PM CDTSpecial Weather StatementLIXLivingston24 min
Jun 4, 7:32 PM CDTSevere Thunderstorm WarningLIXLivingston28 min
Jun 5, 7:11 AM CDTSpecial Weather StatementLIXWashington49 min
Jun 5, 9:43 AM CDTSpecial Marine WarningLIX47 min
Jun 5, 10:18 AM CDTSpecial Marine WarningLIX57 min
Jun 5, 11:07 AM CDTSpecial Marine WarningLIX53 min
Jun 5, 11:11 AM CDTSpecial Marine WarningLIX26 min
Jun 5, 12:05 PM CDTSpecial Marine WarningLIX55 min
Jun 5, 12:13 PM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana47 min
Jun 5, 12:34 PM CDTSpecial Weather StatementLIXLivingston41 min
Jun 5, 12:37 PM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge38 min
Jun 5, 12:42 PM CDTSpecial Marine WarningLIX48 min
Jun 5, 12:50 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston, West Baton Rouge25 min
Jun 5, 12:53 PM CDTSpecial Weather StatementLIXAscension52 min
Jun 5, 1:05 PM CDTSevere Thunderstorm WarningLIXLivingston, Tangipahoa25 min
Jun 5, 1:18 PM CDTSpecial Marine WarningLIX57 min
Jun 5, 1:23 PM CDTSpecial Marine WarningLIX37 min
Jun 5, 1:26 PM CDTSevere Thunderstorm WarningLIXTangipahoa34 min
Jun 5, 1:28 PM CDTSpecial Weather StatementLIXEast Baton Rouge47 min
Jun 5, 1:45 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa30 min
Jun 5, 1:48 PM CDTSpecial Weather StatementLIXSaint Charles42 min
Jun 5, 1:56 PM CDTSpecial Weather StatementLIXSaint Charles49 min
Jun 5, 2:13 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington17 min
Jun 5, 2:29 PM CDTSpecial Weather StatementLIXWashington46 min
Jun 5, 2:32 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Charles28 min
Jun 5, 3:29 PM CDTSpecial Weather StatementLIXJefferson46 min
Jun 5, 3:59 PM CDTSpecial Marine WarningLIX61 min
Jun 5, 4:08 PM CDTSpecial Marine WarningLIX67 min
Jun 5, 4:17 PM CDTSpecial Marine WarningLIX58 min
Jun 5, 4:25 PM CDTSpecial Marine WarningLIX65 min
Jun 5, 4:58 PM CDTSpecial Marine WarningLIX62 min
Jun 5, 5:30 PM CDTSpecial Marine WarningLIX45 min
Jun 5, 5:59 PM CDTSpecial Marine WarningLIX46 min
Jun 5, 6:14 PM CDTSpecial Marine WarningLIX61 min

Nearby

Flash Flood Warnings in Louisiana, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.